RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1991, Volume 27, Number 8, Pages 1446–1447 (Mi de7576)  

Short Communications

The unconditional basis property for systems of root functions of the one-dimensional singular Schrödinger operator

L. V. Kritskov

Lomonosov Moscow State University

Full text: PDF file (292 kB)

Bibliographic databases:
UDC: 517.927.25
Received: 18.12.1989

Citation: L. V. Kritskov, “The unconditional basis property for systems of root functions of the one-dimensional singular Schrödinger operator”, Differ. Uravn., 27:8 (1991), 1446–1447

Citation in format AMSBIB
\Bibitem{Kri91}
\by L.~V.~Kritskov
\paper The unconditional basis property for systems of root functions of the one-dimensional singular Schr\"odinger operator
\jour Differ. Uravn.
\yr 1991
\vol 27
\issue 8
\pages 1446--1447
\mathnet{http://mi.mathnet.ru/de7576}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1138076}
\zmath{https://zbmath.org/?q=an:0751.34045}


Linking options:
  • http://mi.mathnet.ru/eng/de7576
  • http://mi.mathnet.ru/eng/de/v27/i8/p1446

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:64
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020